Journal article icon

Journal article

Liouville theorems for the Navier-Stokes equations and applications

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s11511-009-0039-6

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
ACTA MATHEMATICA
Volume:
203
Issue:
1
Pages:
83-105
Publication date:
2009-09-01
DOI:
EISSN:
1871-2509
ISSN:
0001-5962
Source identifiers:
15874
Language:
English
Pubs id:
pubs:15874
UUID:
uuid:67f1e50c-d4c5-41be-b61a-452e728cb0f1
Local pid:
pubs:15874
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP